# SDR SWIA2021070759287

- Difficulty date: March 30, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 1-3 HAS CORROSION ON LWR SIDE (MARKED WITH RED)     (C-CHECK RO 7/5/2021)    DAMAGE TO R/H SLAT TRACK 1-3 BLENDED IAW MHI REO 670-57-42-1060 REV -- DATED 2021-04-28 ALL STEPS COMPLIED WITH. OPS CHECK GOOD. RIG CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
